# SDR DXTA2021121353450

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 7,056 hours, 5,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: RED FLOOR EMERGENCY EXIT LIGHT BELOW THE EMERGENCY EXIT IS INOP // SIGNOFF// VERIFIED THE RED FLOOR EMER AISLE LIGHT DID NOT ILLUMINATE, BUT ALL OTHER LLGHTS WORKED NORMALLY IN EMER POSITION. REMOVED AISLE LIGHT AND NOTED THAT THE CONNECTOR WAS NOT CONNECTED. CONNECTED AISLE LIGHT BACK UP AND REPEATED OPS CHECK, NO FAULT FOUND AND RED AISLE LIGHT ILLUMINATES AS ADVERTISED. SECURED CONNECTOR WITH TIE WRAPS AND REINSTALLED AISLE LIGHT. REFERENCE: PFLENOM 300 AMM 33·52-11-000-801·A AND 33-52-00
